Reference Type | Journal (article/letter/editorial) |
---|
Title | The global monopole spacetime and its topological charge |
---|
Journal | Chinese Physics B |
---|
Authors | Tan, Hongwei | Author |
---|
Yang, Jinbo | Author |
Zhang, Jingyi | Author |
He, Tangmei | Author |
Year | 2018 (March) | Volume | 27 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/27/3/030401Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6009134 | Long-form Identifier | mindat:1:5:6009134:7 |
---|
|
GUID | 0 |
---|
Full Reference | Tan, Hongwei, Yang, Jinbo, Zhang, Jingyi, He, Tangmei (2018) The global monopole spacetime and its topological charge. Chinese Physics B, 27. 30401pp. doi:10.1088/1674-1056/27/3/030401 |
---|
Plain Text | Tan, Hongwei, Yang, Jinbo, Zhang, Jingyi, He, Tangmei (2018) The global monopole spacetime and its topological charge. Chinese Physics B, 27. 30401pp. doi:10.1088/1674-1056/27/3/030401 |
---|
In | (n.d.) Chinese Physics B Vol. 27. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.